# SDR AALA202103199010

- Difficulty date: March 18, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 64,002 hours, 25,028 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT AT 4R FLIGHT ATTENDANT JUMP SEAT #4 FLASHLIGHT LED DOES NOT FLASH. REMOVED AND REPLACED FLASHLIGHT BATTERY PER IAW AMM 33-50-00.
